# SDR WVER2016120192104

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 30,179 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR CUT OUT, FLOOR SILL CORRODED, P/N:MM670-35655-001. REMOVED AND REPLACED WITH SERVICEABLE P/N MM670-35655-001 FLOOR SILL IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 & 51-42-21-001-001-A01.
